# SDR YENA2023061900674

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N991JT
- Make and model: Airbus A321-231
- Aircraft serial: 07994
- Aircraft time: 22,516 hours, 4,425 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fmu
- Part number: 8061640
- Part serial: 21036307
- Condition: Failed
- Location: Unknown
- Part time: 22,516 hours, 4,425 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1734, SFO-BOS. 'FMU FUEL LEAK ON ENG #2; INSTALLED ENG #2 FMU IAW AMM 73-22-52.OPS CHECK AND LEAK CHECK ARE GOOD. A/C OK FOR SVC.'
